# SDR DALA12013245644

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SLIDE GIRT BAR FWD LEAF SPRING FUNCTION CHECK FOUND FAILED IAW WC 2561-01257-01E.   NEW SLIDE GIRT BAR LEAF SPRING FUNCTION CHECK CARRIED OUT IAW WC 2561-01257-01E AND RESULT FOUND SATISFACTORY.  GIRT BAR R & R IAW AMM 25-66-10, REV 105. L4 SLIDE GIRT BAR MECHANISM ADJUSTED IAW AMM 52-11-25.
